This is topic Which antidepressant with Biaxin? in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/93258

Posted by B4LYME (Member # 23222) on :
 
I am currently on Mepron, Biaxin, Doxy, Acyclovir and Nystatin. I've been taking .25mg of klonopin at night for sleep and anxiety relief.

I am on my fourth month of mepron and having more mood problems and more anxiety. I'll be talking to my psychiatrist tomorrow because I think I need something to help with my mood.

Any suggestions? What has worked for you?

Thank you for your help.

B4
 
Posted by Keebler (Member # 12673) on :
 
-
http://www.vrp.com/ArticlesSearch.aspx?k=SAMe_s-adenosyl-methionine

SAMe - many good articles

================

http://www.ncbi.nlm.nih.gov/sites/entrez

PubMed Search:

S-adenosyl-methionine - 6710 abstracts

S-adenosyl-methionine, depression - 219 abstracts
-
 
Posted by massman (Member # 18116) on :
 
Drugs drugs drugs - they seem to rule around here !

There are ways to deal with depression without drugs, herbs, vitamins etc.

www.mercola.com has some great techniques to treat yourself with.

Search EFT / MMT and try it for a week.

Are you doing anything to protect your liver ?
 
Posted by B4LYME (Member # 23222) on :
 
I am protecting my liver. I have held off on an antidepressant for awhile, but I need help now that I'm on the Mepron.

I tried the sam-e, but with my anxiety I think it was too stimulating.

I would only be on it for as long as the mepron treatment lasts. I know my body pretty well, and I know I need some help getting through this.

I walk for 30 minutes a day. I detox and I've tried l-theanine, sam-e, 5htp, passion flower, valerian, magnesium, inositol, b vitamins and others.

The mood stuff comes out of nowhere and just hits me. I've got at least 3 months ahead on the mepron and I can'r keep getting slammed like that.

Believe me if I didn't need to take a drug I wouldn't. But, nothing else has worked and I'm tired of struggling.
 
Posted by TF (Member # 14183) on :
 
Biaxin caused insomnia, anorexia, and anxiety for me.

By the third day, I could no longer sleep even 1 minute, and could no longer bring myself to eat even one spoonful of food in a day. Plus it gave me anxiety.

Called the doc and he laughed and told me it was the biaxin and switched me to another med.

So, are you absolutely sure it is the Mepron and not the biaxin doing this?

What about stopping the biaxin? Would doc OK that on a trial basis, to see if problems resolved? You could take zithromax in its place. Zith doesn't have these side effects.

It took about 4 days off biaxin before I got back to normal.

My medical drug reference book even lists psychosis as a side effect of biaxin.

I hope you can get relief soon. Anxiety is so terrible, and so is not sleeping.
 
Posted by massman (Member # 18116) on :
 
Sounds like you are taking the right things.

EFT is not a supplement, it is a procedure you can do to yourself to help with emotional "sticking points." I have had some professional training in it + have used it for about 6 years.
 
Posted by B4LYME (Member # 23222) on :
 
TF - I tried Zith and it gave me diahrea, so Biaxin is my second choice. The same thing happened 10 years ago when I first was treated for lyme. (This is a recurrance or reinfection)

Back then I wasn't on the Biaxin, but by the second or third week I was dealing with mood stuff. Each month it got a little worse.

I was on the biaxin for a few months before we added the mepron. I had anxiety before starting treatment, so it is a symptom as well. After starting the mepron though I have cried more and had more mood issues than before I started.

I know I'll be on the mepron for more months and I'm going to talk to my psychiatrist about the anxiety and the mood stuff. He's great at listening to me and okay with using small amounts of meds for me.

Thanks for the input.

B4
 


Powered by UBB.classic™ 6.7.3